Jelenlegi hely

Statisztika

Figula Ágota

Open Access publikációk letöltési adatai a DE intézményi repozitóriumából
Dátum: -
OA publikációk száma a DEA-ban: 21

Összes letöltés a DEA-ból: 707

OrszágLetöltések
Egyesült Államok (US)460
Kína (CN)43
Németország (DE)41
Magyarország (HU)21
Írország (IE)4
Dél-Afrika (ZA)4
Csehország (CZ)3
Hong Kong SAR (Kínai Népköztársaság) (HK)3
India (IN)3
Litvánia (LT)3
Oroszország (RU)3
Spanyolország (ES)2
Finnország (FI)2
Franciaország (FR)2
Egyesült Királyság (GB)2
Görögország (GR)2
Mexikó (MX)2
Salvador (SV)2
Egyesült Arab Emírségek (AE)1
Bulgária (BG)1
Brazília (BR)1
Kanada (CA)1
Lettország (LV)1
Nicaragua (NI)1
Hollandia (NL)1
Portugália (PT)1
Románia (RO)1
Szaud-Arábia (SA)1
Seychelle-szigetek (SC)1
Svédország (SE)1
Törökország (TR)1
n.a.92
Megjelenés Publikáció Fájlletöltések
2023Figula, Á., Nagy, P.: Classification of a family of 4-dimensional anti-commutative algebras and their automorphisms.
Linear Alg. Appl. 656 385-408, 2023.
Folyóirat-mutatók:
Q1 Algebra and Number Theory (2022)
Q1 Discrete Mathematics and Combinatorics (2022)
Q2 Geometry and Topology (2022)
Q1 Numerical Analysis (2022)
Kiadói változat: 9
2023Figula, Á., Nagy, P.: Extensions and tangent prolongations of differentiable loops.
J. Algebra. 619 99-129, 2023.
Folyóirat-mutatók:
Q1 Algebra and Number Theory (2022)
Kiadói változat: 4
2023Al-Janabi, S., Figula, Á.: Geodesic vectors and flat totally geodesic subalgebras of six-dimensional filiform metric Lie algebras.
J. Geom. 115 (1), 1-39, 2023.
Folyóirat-mutatók:
Q3 Geometry and Topology (2022)
Kiadói változat: 18
2023Figula, Á., Al-Janabi, S.: Isometry groups of six-dimensional filiform nilmanifolds.
Int. J. Group Theory. 12 (2), 67-80, 2023.
Folyóirat-mutatók:
Q4 Algebra and Number Theory (2022)
Kiadói változat: 8
2023Ficzere, K., Figula, Á.: Isometry groups of six-dimensional nilmanifolds.
Aequ. Math. 97 (4), 725-752, 2023.
Folyóirat-mutatók:
Q2 Applied Mathematics (2022)
Q2 Discrete Mathematics and Combinatorics (2022)
Q2 Mathematics (miscellaneous) (2022)
Kiadói változat: 9
2022Ficzere, K., Figula, Á., Hannusch, C., Kása, E.: Lehre der Trigonometrie anhand realistischer Aufgaben im Online-Unterricht.
Teach. math. comput. sci. 20 (1), 87-105, 2022.
Kiadói változat: 6
2022Al-Abayechi, A., Figula, Á.: Topological Loops with Decomposable Solvable Multiplication Groups.
Results Math. 77 (1), 1-34, 2022.
Folyóirat-mutatók:
Q2 Applied Mathematics
Q2 Mathematics (miscellaneous)
Kiadói változat: 8
2021Figula, Á., Al-Abayechi, A.: Topological loops having solvable indecomposable Lie groups as their multiplication groups.
Transform. Groups. 26 (1), 279-303, 2021.
Folyóirat-mutatók:
Q2 Algebra and Number Theory
Q2 Geometry and Topology
kiadói változat: 13
2020Falcone, G., Figula, Á., Hannusch, C.: Steiner Loops of Affine Type.
Results Math. 75 (4), 1-25, 2020.
Folyóirat-mutatók:
Q2 Applied Mathematics
Q2 Mathematics (miscellaneous)
kiadói változat: 28
2020Figula, Á., Horváth, G., Milkovszki, T., Muzsnay, Z.: The Lie symmetry group of the general Liénard-type equation.
J. Nonlinear Math. Phys. 27 (2), 185-198, 2020.
Folyóirat-mutatók:
Q2 Mathematical Physics
Q3 Statistical and Nonlinear Physics
kiadói változat: 19
2020Figula, Á., Al-Abayechi, A.: Topological loops with solvable multiplication groups of dimension at most six are centrally nilpotent.
Int. J. Group Theory. 9 (2), 81-94, 2020.
Folyóirat-mutatók:
Q3 Algebra and Number Theory
kiadói változat: 4
2016Dini, P., Karimi, F., Nehaniv, C., Bonivárt, Á., Horváth, G., Muzsnay, Z., Figula, Á., Milkovszki, T., Munro, A., Ruzsnavszky, F.: Further Analysis of Cellular Pathways.
Biological and Mathematical Basis of InteractionComputing, [s.l.], 98 p., 2016.
kiadói változat: 10
2016Figula, Á.: Lie groups as multiplication groups of topological loops.
J. Math. Sci. 218 (6), 742-747, 2016.
Folyóirat-mutatók:
Q4 Applied Mathematics
Q3 Mathematics (miscellaneous)
Q4 Statistics and Probability
pre-print: 91
2016Falcone, G., Figula, Á., Strambach, K.: Multiplicative loops of 2-dimensional topological quasifields.
Commun. Algebr. 44 (6), 2592-2620, 2016.
Folyóirat-mutatók:
Q2 Algebra and Number Theory
pre-print: 75
2016Falcone, G., Figula, Á.: The action of a compact Lie group on nilpotent Lie algebras of type {{n,2}}.
Forum Math. 28 (4), 795-806, 2016.
Folyóirat-mutatók:
Q2 Applied Mathematics
Q1 Mathematics (miscellaneous)
kiadói változat: 90
2015Figula, Á., Kvaratskhelia, V.: Some numerical characteristics of Sylvester and Hadamard matrices.
Publ. Math. Debrecen. Vol 86 (1-2), 149-168, 2015.
Folyóirat-mutatók:
Q3 Mathematics (miscellaneous)
post-print: 75
2014Figula, Á., Halasi, Z., Horváth, G., Podoski, K.: Examples Based on the Chevalley correspondence between Lie Groups and SNAGs.
Biological and Mathematical Basis of InteractionComputing, [s.l.], 54 p., 2014.
kiadói változat: 21
2013Figula, Á.: Multiplication groups of topological loops.
J. Math. Sci. 193 (3), 428-432, 2013.
Folyóirat-mutatók:
Q3 Applied Mathematics
Q3 Mathematics (miscellaneous)
Q4 Statistics and Probability
pre-print: 137
2013Figula, Á.: Octonions.
In: Proceedings of the 1st BIOMICS Summer Workshop / eds Paolo Dini, Gábor Horváth, University of Debrecen, Debrecen, 41-50, 2013.
kiadói változat: 11
2013Figula, Á.: Three-dimensional topological loops with solvable multiplication groups.
Commun. Algebr. 41 1601-1629, 2013.
Folyóirat-mutatók:
Q2 Algebra and Number Theory
pre-print: 63
2004Figula, Á., Strambach, K.: Affine extensions of loops.
Abh. Math. Semin. Univ. Hamburg. 74 (1), 151-162, 2004.
Folyóirat-mutatók:
Q3 Mathematics (miscellaneous)
pre-print: 8